Uniform procedures in uncountable structures

Journal of Symbolic Logic 83 (2):529-550 (2018)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Decisive creatures and large continuum.Jakob Kellner & Saharon Shelah - 2009 - Journal of Symbolic Logic 74 (1):73-104.
Many simple cardinal invariants.Martin Goldstern & Saharon Shelah - 1993 - Archive for Mathematical Logic 32 (3):203-221.


Added to PP

14 (#264,824)

6 months
7 (#1,397,300)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Alexander Melnikov
National Research University Higher School of Economics

References found in this work

Computable categoricity for pseudo-exponential fields of size ℵ 1.Jesse Johnson - 2014 - Annals of Pure and Applied Logic 165 (7-8):1301-1317.

Add more references